# SDR SWAA010234

- Difficulty date: January 24, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 6,411 hours, 3,853 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0851HT
- Condition: Inoperative
- Location: Empennage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, LEFT ELEVATOR PITOT HEAT INOP.  DIVERTED DUE TO DESTINATION WEATHER.  REMOVED AND REPLACED PITOT HEAT PROBE PER MM.  LEAK & OPS CHECK GOOD.
